# SDR WTAA970197

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE REPORTED AT RIGHT PROPELLER ON TAKEOFF FROM BFL.  MAINTENANCE INSPECTED RIGHT PROPELLER AND ENGINE.  NO EVIDENCE OF BIRD STRIKE FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
